# SDR DALA2015092105737

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A CRACK ON CENTER FUEL TANK STRINGER ENDS 15 AND 16.  STRINGERS ENDS 15 AND 16 WERE REPLACED IAW SRM 51-30-5 , 51-30-1 AND DWG 5935855.
